# SDR CALA2011061600440

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 55,705 hours, 5,731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG FUEL SPAR VALVE L SAME TIME AS NEXT WRITE-UP.  FUEL SCHEMATIC SHOWED L FUEL SPAR VALVE CLOSED, BUT ENGINE RAN NORMALLY, NORMAL SHUTDOWN AT GATE.  PER FIM TASK 28-22-00-810-840, MX MSG NOT ACTIVE, A/C OK TO CONTINUE.
